# SDR J7SA2024100300418

- Difficulty date: September 24, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 10,934 hours, 7,314 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0834
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED GND SPOILER FAIL CAS MESSAGE IN FLIGHT. REPLACED FAULTY FCE #2 IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD, NO FURTHER FAULTS NOTED.
